Alert archive / Arkansas / Flash Flood Warnings in 2006
Flash Flood Warning 41, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Sep 23, 2006, 12:52 PM CDT for 4 counties in Arkansas; Dunklin County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 23, 2006, 12:52 PM CDT (17:52 UTC)
- Expired
- Sep 23, 2006, 4:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Clay County, AR, Greene County, AR, Lawrence County, AR, Randolph County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 130 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1990 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 231758
FFWMEG
ARC021-055-075-121-MOC069-232100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1252 PM CDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN EASTERN ARKANSAS
GREENE COUNTY IN EASTERN ARKANSAS
LAWRENCE COUNTY IN EASTERN ARKANSAS
RANDOLPH COUNTY IN EASTERN ARKANSAS
DUNKLIN COUNTY IN SOUTHEAST MISSOURI
* UNTIL 400 PM CDT
* AT 1255 PM CDT...LAW ENFORCEMENT CONTINUES TO REPORT SEVERE
FLOODING PROBLEMS ACROSS PORTIONS OF THE WARNED AREA. RAINFALL
ACCUMULATIONS IN EXCESS OF 6 INCHES...WITH LOCALLY HIGHER TOTALS
OF NEAR 12 INCHES...HAS RESULTED IN MANY ROADS BECOMING IMPASSABLE
AND MANY BUILDINGS BEING FLOODED. ADDITIONAL LIGHT TO MODERATE
RAINFALL WILL ONLY TO SERVE TO EXACERBATE THE CURRENT FLOODING
SITUATION. RANDOLPH COUNTY CENTRAL DISPATCH CONTINUES TO
DISCOURAGE TRAVEL ACROSS THE COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MALDEN...
HOLCOMB...GLENNONVILLE...CLARKTON...CAMPBELL...SUCCESS...ST.
FRANCIS...REYNO...RECTOR...RAVENDEN SPRINGS...RAVENDEN...POLLARD...
POCAHONTAS...PIGGOTT...PEACH ORCHARD...OKEAN...MCDOUGAL...
MAYNARD...MARMADUKE...LAFE...KNOBEL...IMBODEN...HICKORIA...
GREENWAY...EVENING STAR...DELAPLAINE...DATTO...DALTON...CORNING...
COLLEGE CITY...BIGGERS...BEECH GROVE...ATTICA AND ANNIEVILLE
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE FLOODING THAT IS OCCURRING IS VERY SERIOUS TURN
AROUND, DONT DROWN
LAT...LON 3640 8996 3628 8995 3611 9073 3611 9136
3632 9135 3650 9137 3650 9053 3650 9024
3662 9017 3663 8997
$$1 follow-up statement
000
WGUS74 KMEG 232055
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT SAT SEP 23 2006
ARC021-055-075-121-MOC069-232104-
CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-DUNKLIN MO-
354 PM CDT SAT SEP 23 2006
...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM CDT FOR DUNKLIN...
LAWRENCE...GREENE...RANDOLPH AND CLAY COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED OR
EXITED THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED
TO EXPIRE.
HIGH WATER DUE TO FLOODED RIVERS...CREEKS...AND STREAMS WILL STILL
BE SLOW TO RECEDE IN SOME AREAS. THEREFORE...DRIVERS MAY STILL
ENCOUNTER WATER ON SOME ROADS. NEVER ATTEMPT TO CROSS A FLOODED
ROADWAY. HOWEVER...THE THREAT FOR ADDITIONAL FLASH FLOODING DUE TO
RAINFALL HAS ENDED.
LAT...LON 3640 8996 3628 8995 3611 9073 3611 9136
3632 9135 3650 9137 3650 9053 3650 9024
3662 9017 3663 8997
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 10:25 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 23, 10:25 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 AM CDT SAT SEP 23 2006
.DISCUSSION...
SEVERE WEATHER DAY TWO IS UNFOLDING WITH A FRONTAL LINE EXTENDING
FROM NORTHEAST TEXAS TO SOUTHERN ILLINOIS. THE MID SOUTH IS UNDER A
MODERATE RISK OF SEVERE WEATHER. DAMAGING WINDS WILL BE THE MAIN
THREAT ALONG THE FRONTAL LINE...WHILE TORNADOES WILL BE POSSIBLE
WITH CELLS WHICH DEVELOP OUT AHEAD OF THE LINE. FLASH FLOODING WILL
CONTINUE TO BE A CONCERN AS CELLS TRAIN ALONG THE LINE. THE
CONVECTIVE QPF POTENTIAL WITH THE LINE IS 2 TO 4 INCHES...ALTHOUGH
HIGHER AMOUNTS WILL BE POSSIBLE. THE CURRENT FLOOD AND TORNADO
WATCHES IN EFFECT FOR NORTHERN AND WESTERN PORTIONS OF THE CWA LOOK
GOOD...ALTHOUGH LATER UPDATES CAN BE EXPECTED AS THE FRONTAL LINE
PROGRESSES TO THE SOUTH AND EAST.
THE NAM/GFS PUSH THE COLD FRONT OUT OF THE CWA AROUND MIDDAY ON
SUNDAY. A COOLER AND MUCH DRIER AIRMASS MOVES INTO THE REGION.
.PREVIOUS DISCUSSION /ISSUED AT 346 AM CST/...
ACTIVE WEATHER CONTINUES EARLY THIS MORNING ACROSS THE
MID-SOUTH...AND WILL CONTINUE INTO TONIGHT. FLOODING IS THE MAIN
CONCERN AT THE MOMENT...BUT THE SEVERE WEATHER THREAT ALSO
PERSISTS THROUGH TONIGHT. TRAINING THUNDERSTORMS IN A BAND HAVE
AFFECTED LOCATIONS FROM PARTS OF NORTHEAST AR ACROSS THE MISSOURI
BOOTHEEL INTO PARTS OF NORTHWEST TN OVERNIGHT. RADARS INDICATE A
MAXIMUM OF 12 TO 15 INCHES OF RAIN HAVE OCCURRED FROM RANDOLPH TO
CLAY COUNTY THE LAST COUPLE OF DAYS...ALTHOUGH HAVE NOT RECEIVED
ANY GROUND TRUTH RAIN MEASUREMENTS TO VERIFY THIS. HOWEVER...WE ARE
BEGINNING TO RECEIVE REPORTS OF WATER GETTING INTO HOUSES. WITH
MORE HEAVY RAIN FORECAST...A FLOOD WATCH HAS BEEN ISSUED FOR PARTS
OF NORTHEAST AR...THE MO BOOTHEEL...INTO NORTHWEST TN THROUGH
TONIGHT.
A VERY GOOD WEST TO EAST THERMAL BOUNDARY HAS SET UP ACROSS
NORTHERN PARTS OF THE MID-SOUTH. WITH SOUTHWEST FLOW
ALOFT...THUNDERSTORMS HAVE CONTINUOUSLY TRAINED ACROSS THIS AREA
SINCE YESTERDAY EVENING. IT MAY BE LATER THIS MORNING BEFORE THIS
BAND OF RAIN DIMINISHES OR PUSHES NORTH. STRONG SOUTH WINDS ARE
FEEDING LOWER TO MID 70S DEWPOINT AIR INTO THIS AREA. PRECIPITABLE
WATER VALUES ARE OVER 2 INCHES.
MEANWHILE...THE SEVERE WEATHER THREAT ALONG WITH MORE HEAVY RAIN
STILL EXIST ACROSS THE ENTIRE MID-SOUTH INTO TONIGHT WITH THE
APPROACH OF A COLD FRONT FROM THE WEST. SURFACE LOW PRESSURE OVER OK
WILL LIFT TO THE NORTHEAST TODAY WITH AN ASSOCIATED COLD FRONT
MOVING TOWARD THE MID-SOUTH. THE FRONT WILL MOVE INTO THE MID-SOUTH
THIS AFTERNOON AND THROUGH THE AREA TONIGHT AND EARLY SUNDAY. A
SQUALL LINE IS EXPECTED TO DEVELOP AHEAD OF THE FRONT BY LATE THIS
AFTERNOON AND MOVE THROUGH THE MID-SOUTH. WITH HIGH WIND SHEAR AND
MLCAPES FORECAST TO CLIMB TO BETWEEN 3500 AND 4000 J/KG...THE SQUALL
LINE WILL PROBABLY CONTAIN SEVERE THUNDERSTORMS. IN
ADDITION...SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE DAY AHEAD OF
THE SQUALL LINE / COLD FRONT DUE TO DAYTIME HEATING AND WARM AIR
ADVECTION. TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE ALL
POSSIBLE. THE SHEAR DOES BECOME MORE UNI-DIRECTIONAL DURING THE DAY
POSSIBLY REDUCING THE THREAT FROM TORNADOES BY THE TIME THE SQUALL
LINE ARRIVES. HOWEVER...EVEN WITH THE SQUALL LINE...ISOLATED
TORNADOES CAN NOT BE RULED OUT.
THE FRONT WILL MOVE SOUTHEAST OF THE MID-SOUTH SUNDAY MORNING
FOLLOWED BY DRIER AND COOLER AIR. LATEST MODELS INDICATE THE NEXT
FRONT AND CHANCE OF SHOWERS AND THUNDERSTORMS WILL ARRIVE WEDNESDAY
NIGHT AND THURSDAY...ABOUT AS INDICATED IN OUR PRESENT FORECAST /
GRIDS. ATTM...DYNAMICS / MOISTURE WITH THIS FRONT APPEAR TO BE MUCH
LESS THAN TODAYS FRONT. HOWEVER...THE FRONT TOWARDS THE MIDDLE OF
NEXT WEEK IS FORECAST TO BE FOLLOWED BY UNSEASONABLY COOL AIR. THE
GFS SHOWS THE ZERO DEGREE ISOTHERM AT 850 MB NEAR THE NORTHEAST TIP
OF THE MID-SOUTH 12Z FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 88 62 75 55 / 70 80 20 10
MKL 87 62 74 51 / 70 80 30 10
JBR 85 59 72 51 / 80 60 20 10
TUP 89 70 77 54 / 50 80 50 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-CRAIGHEAD-GREENE-
LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.
MS...NONE.
TN...FLOOD WATCH THROUGH LATE TONIGHT FOR CARROLL-CROCKETT-DYER-
GIBSON-HENRY-LAKE-LAUDERDALE-OBION-WEAKLEY.
&&
JCL/RJOHazardous weather outlook, Sep 23, 10:45 AM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1045 AM CDT SAT SEP 23 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-241745- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1045 AM CDT SAT SEP 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY INTO TONIGHT ACROSS MOST OF THE MID SOUTH. DAMAGING WINDS WILL BE THE PRIMARY THREAT ALONG A COLD FRONT WHICH STRETCHED FROM NORTHEAST TEXAS TO SOUTHERN ILLINOIS AT 1030 AM CDT. THUNDERSTORM CELLS WHICH DEVELOP TO THE SOUTH AND EAST OF THE FRONT WILL BE CAPABLE OF PRODUCING TORNADOES. PLEASE REFER TO ACTIVE LOCAL SEVERE WEATHER WATCHES AND WARNINGS FOR ADDITIONAL DETAILS. THERE IS ALSO FLASH FLOODING HAZARD TODAY AND TONIGHT IN THE MID SOUTH DUE TO THUNDERSTORMS WITH HEAVY RAIN REPEATEDLY MOVING OVER LOCATIONS AS THE COLD FRONT MOVES SLOWLY TO THE SOUTH AND EAST. RAINFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY ALONG AND NEAR THE FRONT...ALTHOUGH HIGHER AMOUNTS ARE POSSIBLE. PLEASE REFER TO ACTIVE LOCAL FLOOD WATCHES AND WARNINGS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL MOVE THROUGH NORTHEAST MISSISSIPPI EARLY SUNDAY MORNING. A LINE OF THUNDERSTORMS...A FEW POSSIBLY SEVERE WILL OCCUR AHEAD OF THE FRONT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND SOUTHEAST OF THE LINE FROM NEAR COFFEEVILLE TO IUKA. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY INTO EARLY SUNDAY MORNING. OKULSKI
In the hours before
Local storm report, Sep 23, 11:16 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 AM CDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG DALTON 36.42N 91.15W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
SEVERAL TREES DOWN IN DALTON
0354 PM HAIL DALTON 36.42N 91.15W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZE HAIL IN DALTON
0400 PM HAIL W RAVENDEN 36.24N 91.25W
09/22/2006 E1.00 INCH LAWRENCE AR PUBLIC
HAIL REPORTED FROM JUST WEST OF RAVENDEN INTO RAVENDEN.
PEA SIZED TO QUARTER HAIL.
0410 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES DOWN IN POCAHONTAS.
0410 PM HAIL POCAHONTAS 36.26N 90.97W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZED HAIL IN POCAHONTAS
0415 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES REPORTED DOWN ACROSS THE ENTIRE COUNTY OF
RANDOLPH
0430 PM HAIL CORNING 36.41N 90.59W
09/22/2006 M1.00 INCH CLAY AR TRAINED SPOTTER
ONE INCH HAIL IN CORNING
0430 PM TSTM WND DMG CORNING 36.41N 90.59W
09/22/2006 CLAY AR TRAINED SPOTTER
SEVERAL TREES DOWN IN CORNING. ESTIMATED WIND SPEED WAS
80 TO 85 MPH.
0452 PM TSTM WND DMG BIGGERS 36.33N 90.81W
09/22/2006 RANDOLPH AR EMERGENCY MNGR
TREES AND POWER LINES DOWN
0452 PM TSTM WND DMG REYNO 36.36N 90.76W
09/22/2006 CLAY AR EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN
0500 PM TSTM WND DMG N MALDEN 36.58N 89.98W
09/22/2006 DUNKLIN MO BROADCAST MEDIA
TREES DOWN ONE TREE WAS 3 FEET IN DIAMETER. A FEW ROOFS
OF RESIDENCES BLOWN OFF.
0514 PM TORNADO KNOBEL 36.32N 90.60W
09/22/2006 CLAY AR LAW ENFORCEMENT
TORNADO ON THE GROUND REPORTED BY OFFICER...WELL SOUTH OF
THE TOWN OF CORNING NEAR KNOBEL.
0521 PM HAIL PIGGOTT 36.38N 90.20W
09/22/2006 M1.75 INCH CLAY AR TRAINED SPOTTER
GOLFBALL SIZED HAIL NEAR THE INTERSECTION OF HIGHWAYS 90
AND 135
0544 PM TORNADO NIMMONS 36.31N 90.09W
09/22/2006 CLAY AR BROADCAST MEDIA
TORNADO ON GROUND
0545 PM TORNADO 1 W KENNETT 36.24N 90.07W
09/22/2006 DUNKLIN MO LAW ENFORCEMENT
TORNADO ON GROUND AT RIVER BRIDGE AT HWY 84
0637 PM TORNADO TIPTONVILLE 36.38N 89.47W
09/22/2006 LAKE TN LAW ENFORCEMENT
TORNADO IN TOWN OF TIPTONVILLE ACROSS STREET FROM FIRE
DEPARTMENT...SEVERAL TREES DOWN AND TRASH CANS SCATTERED
0700 PM TORNADO RAVENDEN 36.24N 91.25W
09/22/2006 LAWRENCE AR BROADCAST MEDIA
TORNADO ON GROUND BY KAIT STORM CHASE TEAM
0708 PM HAIL 5 W UNION CITY 36.42N 89.14W
09/22/2006 M0.50 INCH OBION TN EMERGENCY MNGR
HAIL FROM 1/4 TO 1/2 INCH REPORTED ALONG HWY 22.
0714 PM TSTM WND DMG 5 W UNION CITY 36.42N 89.14W
09/22/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES DOWN ALONG HWY 22
0735 PM TORNADO 5 W POCAHONTAS 36.26N 91.06W
09/22/2006 RANDOLPH AR CO-OP OBSERVER
VALLEY CHAPEL ROAD 5 TO 7 MILES WEST OF
POCAHONTAS.CONFIRMED BY LAW ENFORCEMENT.
0752 PM TORNADO MAYNARD 36.42N 90.90W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
TORNADO REPORTED NEAR TOWNS OF WARM SPRINGS AND MAYNARD
1000 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
09/22/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZED HAIL IN TOWN OF RAVENDEN SPRINGS.
1000 PM FUNNEL CLOUD RAVENDEN SPRINGS 36.31N 91.22W
09/22/2006 RANDOLPH AR EMERGENCY MNGR
FUNNEL CLOUD OVER RAVENDEN SPRINGS
1015 PM FLASH FLOOD HOLCOMB 36.40N 90.02W
09/22/2006 DUNKLIN MO LAW ENFORCEMENT
SOME ROADS FLOODED OVER THE NORTHERN HALF OF DUNKLIN
COUNTY. ALONG WITH HWY 25 AND SOME SECONDARY ROADS
FLOODED.
1015 PM TSTM WND DMG HOLCOMB 36.40N 90.02W
09/22/2006 DUNKLIN MO AMATEUR RADIO
TREES DOWN AND POWER OUTAGES OVER NORTHERN HALF OF
DUNKLIN COUNTY.
0225 AM FLASH FLOOD GREENWAY 36.34N 90.22W
09/23/2006 CLAY AR EMERGENCY MNGR
WATER 6 INCHES DEEP COVERING HWY 49 NORTH OF GREENWAY.
COUNTY ROADS AND HOMES FLOODED COUNTYWIDE
0225 AM FLASH FLOOD PIGGOTT 36.38N 90.20W
09/23/2006 CLAY AR EMERGENCY MNGR
MOST OF CLAY COUNTY ARKANSAS DEALING WITH FLOODING. TOWNS
OF PIGGOTT AND GREENWAY AND POLLARD ESPECIALLY HIT HARD.
HWY 49 NORTH OF GREENWAY COMPLETELY SUBMERSED. WATER 6
INCHES DEEP. COUNTY ROADS FLOODED. A NUMBER OF HOMES
FLOODED.
0310 AM FLASH FLOOD MAYNARD 36.42N 90.90W
09/23/2006 RANDOLPH AR LAW ENFORCEMENT
MAJOR FLOODING OVER NORTHERN SECTIONS OF RANDOLPH COUNTY.
WATER 1 FOOT DEEP AT INTERSECTION OF HWY 90 AND 251.
HOMES FLOODING ALONG HWY 115 IN MAYNARD
0310 AM FLASH FLOOD MAYNARD 36.42N 90.90W
09/23/2006 RANDOLPH AR LAW ENFORCEMENT
HWY 115 IN MAYNARD...WATER ENTERING INTO HOUSES. PORCHES
BEING RIPPED FROM HOUSES BY FLOOD WATERS.
0310 AM FLASH FLOOD 5 NW MAYNARD 36.47N 90.97W
09/23/2006 RANDOLPH AR EMERGENCY MNGR
8 TO 12 INCHES OF RAIN COVERING THE INTERSECTION OF
HIGHWAYS 90/251
0500 AM FLASH FLOOD N TIPTONVILLE 36.38N 89.47W
09/23/2006 LAKE TN LAW ENFORCEMENT
WATER COVERING SEVERAL ROADWAYS IN NORTH PORTION OF LAKE
COUNTY.
0515 AM FLASH FLOOD PORTAGEVILLE 36.43N 89.70W
09/23/2006 PEMISCOT MO AMATEUR RADIO
WATER ENTERING HOMES AND BUILDINGS. HOMES EVACUATED.
0545 AM FLASH FLOOD UNION CITY 36.42N 89.05W
09/23/2006 OBION TN EMERGENCY MNGR
FLOOD IN LOW-LYING AREAS AND CITY PARK UNDER 3.5 FEET OF
WATER.
0700 AM FLASH FLOOD MALDEN 36.58N 89.98W
09/23/2006 DUNKLIN MO CO-OP OBSERVER
24 HOUR RAINFALL TOTAL OF 8.16 INCHES IN MALDEN
0850 AM FLASH FLOOD RAVENDEN 36.24N 91.25W
09/23/2006 LAWRENCE AR LAW ENFORCEMENT
PEOPLE RESCUED IN RAVENDEN DUE TO SPRING RIVER RISING
RAPIDLY
0900 AM FLASH FLOOD DELAPLAINE 36.23N 90.73W
09/23/2006 GREENE AR LAW ENFORCEMENT
WATER COVERING COUNTY ROAD 111
0905 AM FLASH FLOOD CORNING 36.41N 90.59W
09/23/2006 CLAY AR LAW ENFORCEMENT
SEVERAL COUNTY ROADS UNDER WATER. WATER COVERING ROADS
AND ENTERING HOUSES IN CORNING.
0915 AM FLASH FLOOD MAYNARD 36.42N 90.90W
09/23/2006 RANDOLPH AR LAW ENFORCEMENT
ALL MAJOR HIGHWAYS IN AND OUT OF MAYNARD ALL FLOODED AND
SHUT DOWN. WATER RESCUES IN MAYNARD AS WELL.
&&
TABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:23 PM CDT | Flash Flood Warning | MEG | Randolph | 6 hr |
| Sep 22, 7:31 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 44 min |
| Sep 22, 7:37 PM CDT | Tornado Warning | MEG | Randolph | 23 min |
| Sep 22, 7:46 PM CDT | Tornado Warning | MEG | Clay | 44 min |
| Sep 22, 8:15 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 45 min |
| Sep 22, 8:23 PM CDT | Flash Flood Warning | MEG | Clay | 6 hr |
| Sep 22, 8:36 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 24 min |
| Sep 22, 8:59 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 46 min |
| Sep 22, 9:07 PM CDT | Tornado Warning | MEG | Greene | 38 min |
| Sep 22, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 33 min |
| Sep 22, 9:29 PM CDT | Tornado Warning | MEG | Clay, Randolph | 46 min |
| Sep 22, 10:06 PM CDT | Tornado Warning | MEG | Clay, Greene, Randolph | 54 min |
| Sep 23, 1:25 AM CDT | Flash Flood Warning | MEG | Randolph | 3 hr |
| Sep 23, 2:23 AM CDT | Flash Flood Warning | MEG | Clay, Randolph | 5 hr |
| Sep 23, 3:11 AM CDT | Flood Watch | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more | 11 hr |
| Sep 23, 7:00 AM CDT | Flash Flood Warning | MEG | Clay, Randolph | 6 hr |
| Sep 23, 7:23 AM CDT | Flash Flood Warning | MEG | Greene, Lawrence | 6 hr |
| Sep 22, 8:12 PM CDT | Tornado Warning | MEG | Dunklin | 33 min |
| Sep 22, 9:18 PM CDT | Flash Flood Warning | MEG | Dunklin | 6 hr |
| Sep 22, 10:45 PM CDT | Severe Thunderstorm Warning | MEG | Pemiscot | 26 min |
| Sep 23, 3:59 AM CDT | Flash Flood Warning | MEG | Pemiscot | 4 hr |
| Sep 23, 7:38 AM CDT | Flash Flood Warning | MEG | Pemiscot | 5 hr |
Nearby
Flash Flood Warnings in Arkansas, 2006Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.